Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3229 Publications


2017 | Journal Article | IST-REx-ID: 1180 | OA
Akopyan A, Bárány I, Robins S. Algebraic vertices of non-convex polyhedra. Advances in Mathematics. 2017;308:627-644. doi:10.1016/j.aim.2016.12.026
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1187 | OA
Kiltz E, Pietrzak KZ, Venturi D, Cash D, Jain A. Efficient authentication from hard learning problems. Journal of Cryptology. 2017;30(4):1238-1275. doi:10.1007/s00145-016-9247-3
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1191 | OA
Kollár R, Novak S. Existence of traveling waves for the generalized F–KPP equation. Bulletin of Mathematical Biology. 2017;79(3):525-559. doi:10.1007/s11538-016-0244-3
View | DOI | Download Preprint (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192 | OA
Kazda A, Kolmogorov V, Rolinek M. Even delta-matroids and the complexity of planar Boolean CSPs. In: SIAM; 2017:307-326. doi:10.1137/1.9781611974782.20
View | Files available | DOI | Download Submitted Version (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1194 | OA
Chatterjee K, Novotný P, Zikelic D. Stochastic invariants for probabilistic termination. In: Vol 52. ACM; 2017:145-160. doi:10.1145/3009837.3009873
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications